It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My personal opinion is you need to relax. I am on 30mgs of Lexapro and I don't think I have ever thought about looking at my eyes. If your newly on Lexapro you may wake up early at first until it is fully in your system. I personally don't think it's that strong of a drug. I did have a side effect from Effexor and that was severe sweating and out of breath easily. But nothing with Lexapro. You may just find out that without so much anxiety and stress that was a bit relieved from the Lexapro that your body just doesn't need as much sleep as it once did. Your body goes off of what you train it to do. You have to go to bed at the same time and wake up at the same time. If you fluxuate then it will change. You sound like you might be causing yourself undue stress worrying about nothing. Do call your doctor about it but your on such a low low dose that side effects like that are probably slim to none. Good luck.





All times are GMT -7. The time now is 03:26 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!